# SDR ASAA2023083145309

- Difficulty date: August 31, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,304 hours, 13,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: D536715010000
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 251NF HAS PUNCTURES. GROUNDED - YES. PERFORMED PERMANENT REPAIR ON MAIN CABIN FLOOR PANEL 251NF ZONE A IAW A320 SRM 53-02-00-300 AND 51-77-11-911-031 REV 28.
